# SDR SWAA021037

- Difficulty date: May 13, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 18,381 hours, 15,713 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 322684007
- Part serial: 60187
- Condition: Erratic
- Location: Fwd Cargo
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

AIR TURN BACK, DUE TO LOUD NOISE/SQUEAL AND CABIN PRESSURIZATION CONTROL FLUCTUATION.  REMOVED AND REPLACED FWD CARGO OUTFLOW VALVE PER MM.
